Geometry of B B-orbit closures in equivariant embeddings

Xuhua He Jesper Funch Thomsen

Algebraic Geometry mathscidoc:1912.43205

Advances in Mathematics, 216, (2), 626-646, 2007.12
Let X denote an equivariant embedding of a connected reductive group G over an algebraically closed field k. Let B denote a Borel subgroup of G and let Z denote a B B-orbit closure in X. When the characteristic of k is positive and X is projective we prove that Z is globally F-regular. As a consequence, Z is normal and CohenMacaulay for arbitrary X and arbitrary characteristics. Moreover, in characteristic zero it follows that Z has rational singularities. This extends earlier results by the second author and M. Brion.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:29:28 uploaded by Xuhua_He ] [ 446 downloads ] [ 0 comments ]
  title={Geometry of B B-orbit closures in equivariant embeddings},
  author={Xuhua He, and Jesper Funch Thomsen},
  booktitle={Advances in Mathematics},
Xuhua He, and Jesper Funch Thomsen. Geometry of B B-orbit closures in equivariant embeddings. 2007. Vol. 216. In Advances in Mathematics. pp.626-646.
Please log in for comment!
Contact us: | Copyright Reserved